RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 2, Pages 136–137 (Mi mz3462)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Universal rulers

S. V. Konyagin, A. P. Savin


Full text: PDF file (190 kB)

Bibliographic databases:

Document Type: Article
Received: 02.12.1986

Citation: S. V. Konyagin, A. P. Savin, “Universal rulers”, Mat. Zametki, 45:2 (1989), 136–137

Citation in format AMSBIB
\Bibitem{KonSav89}
\by S.~V.~Konyagin, A.~P.~Savin
\paper Universal rulers
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 2
\pages 136--137
\mathnet{http://mi.mathnet.ru/mz3462}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1002529}
\zmath{https://zbmath.org/?q=an:0825.11003}


Linking options:
  • http://mi.mathnet.ru/eng/mz3462
  • http://mi.mathnet.ru/eng/mz/v45/i2/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yudin, “Two external problems for trigonometric polynomials”, Sb. Math., 187:11 (1996), 1721–1736  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:248
    Full text:54
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019